# SDR 2012FA0000783

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: General aviation
- Aircraft: N41EK
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885096
- Aircraft time: 3,778 hours
- Engine: Lyc IO540*
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Part number: MS21260S4RH
- Condition: Broken
- Location: Control Cable
- Part time: 3,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ELEVATOR CABLE TURNBUCKLE END, CRACKED AND BROKE OFF AT THE BARREL SIDE IN THE SHANK PART, .6250" BACK FROM THE THREADED PORTION OF THE TURNBUCKLE END, JUST AT THE THICKER PART WHERE THE SAFETY WIRE HOLE IS, OPPOSITE THE SWEDGED END.   THERE WAS EVIDENCE OF SOME CORROSION ON BOTH.
